# SDR KBM2004F00079

- Difficulty date: January 21, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N667JM
- Make and model: Bell 206B
- Aircraft serial: 3444
- Aircraft time: 10,779 hours
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Part number: MS250893C
- Condition: Intermittent
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

START SWITCH INTERMITTENT.  REMOVED AND REPLACED.
